Makale
Tam Makale
Uluslararası
2022
Geogebra in the Correction and Understanding of Errors Regarding the Concept of Asymptote
Shanlax International Journal of Education
Cilt 10 · Sayı 2 · ss. 67–79 · 01.03.2022
Atıf için künye
Karakuş, D., Özkaya, M., & Konyalıoğlu, A. C. (2022). Geogebra in the Correction and Understanding of Errors Regarding the Concept of Asymptote. Shanlax International Journal of Education, 10(2), 67–79. http://www.shanlaxjournals.in/journals/index.php/education/article/view/4400/3802
BibTeX
@article{karakus2022-145824,
author = {Karakuş, Derya and Özkaya, Merve and Konyalıoğlu, Alper Cihan},
title = {Geogebra in the Correction and Understanding of Errors Regarding the Concept of Asymptote},
journal = {Shanlax International Journal of Education},
year = {2022},
volume = {10},
number = {2},
pages = {67--79},
issn = {2582-1334},
url = {https://akademik.atauni.edu.tr/yayinlar/145824-geogebra-in-the-correction-and-understanding-of-errors-regarding-the-concept-of}
}